# SDR CA190322002

- Difficulty date: February 18, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Boeing 787-8
- Aircraft time: 22,921 hours
- Engine: Ge GENX2B67B
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Heat Exchanger
- Part number: 8103024
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE OIL CONSUMPTION ON R/H ENGINE IS HIGHER. DEPARTED WITH 21L 7HRS INTO FLIGHT OIL LEVEL IS SHOWING 13L SAME AS PREVIOUS FLIGHT.  RESOLUTION MAIN FUEL OIL HEAT EXCHANGER REPLACED AS PER DMC B787-A-G79-21-01-00A-720A-A .
